# SDR 95ZZZW107

- Difficulty date: January 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741AS
- Make and model: Boeing 737-2Q8C
- Aircraft serial: 21959
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landinig Gear Mo
- Part number: 65446916
- Condition: Malfunctioned
- Location: Nlg
- Part time: 23,907 hours
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ANC - FLT 145 - DURING APPROACH ON  GEAR EXTENSION THE NOSE GEAR REMAINED UP.  RECYCLED GEAR AND ALL LANDING GEAR EXTENDED.  MAINTENANCE REPLACED THE NOSE GEAR HYDRAULIC MODULE AND THE NOSE GEAR LOCK ACTUATOR.  NOSE GEAR RETRACTED AND EXTENDED NORMALLY ON GEAR SWING PER BOEING MM.  REF ASAA9537.
